Alert archive / Wisconsin / Flash Flood Watches in 2007

Flash Flood Watch 1, NWS Milwaukee, WI

August 6, 20079 counties in Wisconsin

NWS Milwaukee, WI issued this flash flood watch at Aug 6, 2007, 2:32 PM CDT for 9 counties in Wisconsin. It took effect at Aug 7, 2007, 12:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Aug 6, 2007, 2:32 PM CDT (19:32 UTC)
In effect from
Aug 7, 2007, 12:00 AM CDT
Expired
Aug 7, 2007, 10:01 AM CDT
In force
10 hr
Issued by
NWS Milwaukee, WI
Flood severity
None

Counties Dane County, WI, Green County, WI, Iowa County, WI, Kenosha County, WI, Lafayette County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 52 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2191 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KMKX 061932
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
232 PM CDT MON AUG 6 2007

...MORE HEAVY RAIN HEADED INTO SOUTHERN WISCONSIN...

.ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAIN IS EXPECTED LATER
TONIGHT THROUGH TUESDAY MORNING ACROSS MUCH OF SOUTH CENTRAL AND
PARTS OF SOUTHEAST WISCONSIN. THE THUNDERSTORMS WILL DEVELOP
ALONG A FRONTAL BOUNDARY STRETCHING FROM LOW PRESSURE OVER THE
CENTRAL PLAINS. THAT SYSTEM WILL HEAD NORTHEAST AND TRACK ACROSS
SOUTHERN WISCONSIN ON TUESDAY.

THE ATMOSPHERE IS VERY MOIST AND AS THE THUNDERSTORMS ROLL IN THEY
WILL BE VERY EFFICIENT HEAVY RAIN PRODUCERS. CURRENT SOIL
CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN MANY SPOTS DUE
TO THE VERY HEAVY RAINFALL LAST SATURDAY NIGHT AND SUNDAY MORNING. 
THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL LIKELY RESULT IN
RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING. 
  
WIZ056-062-063-067>072-070345-
/O.NEW.KMKX.FF.A.0001.070807T0500Z-070807T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON...
DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
232 PM CDT MON AUG 6 2007

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT TONIGHT THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL WISCONSIN AND 
  SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN SOUTH 
  CENTRAL WISCONSIN...DANE...GREEN...IOWA...LAFAYETTE...ROCK AND 
  SAUK. IN SOUTHEAST WISCONSIN...KENOSHA...RACINE AND WALWORTH.

* FROM MIDNIGHT CDT TONIGHT THROUGH TUESDAY AFTERNOON

* THUNDERSTORMS ASSOCIATED WITH AN APPROACHING LOW PRESSURE SYSTEM
  AND FRONTAL BOUNDARY WILL LEAD TO AREAS OF VERY HEAVY RAINFALL
  TONIGHT. THE ATMOSPHERE IS VERY MOIST AND WILL ALLOW ANY
  THUNDERSTORMS TO BE VERY EFFICIENT HEAVY RAIN PRODUCERS. CURRENT
  SOIL CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN MANY
  SPOTS DUE TO THE HEAVY RAINFALL LAST SATURDAY NIGHT AND SUNDAY
  MORNING. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL LIKELY
  RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING
OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A
VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND
BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
4 follow-up statements
000 
WGUS63 KMKX 070300
FFAMKX

FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 PM CDT MON AUG 6 2007

...MORE HEAVY RAIN HEADED INTO SOUTHERN WISCONSIN...

.PERIODS OF THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED OVERNIGHT
THROUGH TUESDAY MORNING ACROSS MUCH OF SOUTH CENTRAL AND PARTS OF
SOUTHEAST WISCONSIN. THE THUNDERSTORMS HAVE DEVELOPED ALONG A FRONTAL
BOUNDARY STRETCHING FROM LOW PRESSURE OVER THE CENTRAL PLAINS.
THAT SYSTEM WILL HEAD NORTHEAST AND TRACK ACROSS SOUTHERN
WISCONSIN ON TUESDAY.

THE ATMOSPHERE IS VERY MOIST AND AS THE THUNDERSTORMS ROLL IN
THEY WILL BE VERY EFFICIENT HEAVY RAIN PRODUCERS. CURRENT SOIL
CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN MANY SPOTS DUE
TO THE VERY HEAVY RAINFALL LAST SATURDAY NIGHT AND SUNDAY
MORNING. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL LIKELY
RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING.

WIZ056-062-063-067>072-071100-
/O.CON.KMKX.FF.A.0001.070807T0500Z-070807T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON...
DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
1000 PM CDT MON AUG 6 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WISCONSIN...
  DANE...GREEN...IOWA...LAFAYETTE...ROCK AND SAUK. IN SOUTHEAST 
  WISCONSIN...KENOSHA...RACINE AND WALWORTH.

* THROUGH TUESDAY AFTERNOON

* THUNDERSTORMS ASSOCIATED WITH AN APPROACHING LOW PRESSURE 
  SYSTEM AND FRONTAL BOUNDARY WILL LEAD TO AREAS OF VERY HEAVY 
  RAINFALL TONIGHT. THE ATMOSPHERE IS VERY MOIST AND WILL ALLOW 
  ANY THUNDERSTORMS TO BE VERY EFFICIENT HEAVY RAIN PRODUCERS. 
  CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN 
  MANY SPOTS DUE TO THE HEAVY RAINFALL LAST SATURDAY NIGHT AND 
  SUNDAY MORNING. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL 
  LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH 
  FLOODING. 

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING
OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A
VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND
BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

REM
000 
WGUS63 KMKX 070803
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 AM CDT TUE AUG 7 2007

...MORE HEAVY RAIN EXPECTED THIS MORNING IN SOUTHERN WISCONSIN...

.PERIODS OF THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH
THE EARLY MORNING HOURS ACROSS SOUTHERN AND PORTIONS OF SOUTHEAST 
WISCONSIN...THEN BEGIN TO TAPER OFF. SEVERAL PERIODS OF
THUNDERSTORMS HAVE ALREADY DEPOSITED BETWEEN ONE HALF INCH AND TWO
INCHES SINCE MONDAY AFTERNOON. ADDITIONAL RAINFALL OF ONE TO THREE
INCHES IS POSSIBLE THIS MORNING. 

THE ADDITIONAL HEAVY RAINFALL EXPECTED THIS MORNING WILL SERVE TO
AGGRAVATE THE ALREADY WET AND SATURATED SOIL CONDITIONS WHICH
WOULD INCREASE RAINFALL RUNOFF AND THE POTENTIAL FOR FLASH
FLOODING. 

HENCE A FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL NOON CDT FOR
THE PORTION OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN ALONG AND
SOUTH OF A LINE FROM THE WISCONSIN DELLS TO MADISON TO WATERFORD
TO RACINE. THIS ALSO INCLUDES MADISON...KENOSHA...MONROE AND
JANESVILLE. 

THE THUNDERSTORMS HAVE DEVELOPED ALONG A FRONTAL BOUNDARY
STRETCHING FROM LOW PRESSURE OVER THE CENTRAL PLAINS. THAT SYSTEM
WILL HEAD NORTHEAST AND TRACK ACROSS SOUTHERN WISCONSIN THIS
MORNING. THE ATMOSPHERE IS VERY MOIST AND AS THE THUNDERSTORMS
DEVELOP...THEY WILL BE VERY EFFICIENT HEAVY RAIN PRODUCERS.

WIZ056-062-063-067>072-071615-
/O.EXT.KMKX.FF.A.0001.000000T0000Z-070807T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON...
DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
303 AM CDT TUE AUG 7 2007

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL NOON CDT TODAY...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WISCONSIN...
  DANE...GREEN...IOWA...LAFAYETTE...ROCK AND SAUK. IN SOUTHEAST 
  WISCONSIN...KENOSHA...RACINE AND WALWORTH.

* UNTIL NOON CDT TODAY

* THUNDERSTORMS ASSOCIATED WITH AN APPROACHING LOW PRESSURE SYSTEM
  AND FRONTAL BOUNDARY WILL CONTINUE TO PRODUCE PERIODS OF HEAVY
  RAINFALL THROUGH THE MORNING. THE ATMOSPHERE IS VERY MOIST AND
  WILL ALLOW ANY THUNDERSTORMS TO BE VERY EFFICIENT HEAVY RAIN
  PRODUCERS. CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA ARE
  SATURATED IN MANY SPOTS DUE TO THE HEAVY RAINFALL WHICH OCCURRED
  LAST SATURDAY WHICH WAS AGGRAVATED BY THE RAINFALL WHICH
  OCCURRED OVERNIGHT. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL
  LIKELY RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH
  FLOODING.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING
OF CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A
VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND
BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
11/10
000 
WGUS63 KMKX 071221
FFAMKX

FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
721 AM CDT TUE AUG 7 2007

...THE THREAT OF HEAVY RAIN CONTINUES THIS MORNING...

.OCCASIONAL SHOWERS AND THUNDERSTORMS WITH A THREAT OF HEAVY
RAINFALL WILL CONTINUE THROUGH MID MORNING ACROSS MUCH OF SOUTH
CENTRAL INTO SOUTHEAST WISCONSIN. ADDITIONAL RAINFALL OF AN INCH
OR TWO IS POSSIBLE THIS MORNING. 

THE ADDITIONAL HEAVY RAINFALL EXPECTED THIS MORNING WILL SERVE TO
AGGRAVATE THE ALREADY WET AND SATURATED SOIL CONDITIONS WHICH
WOULD INCREASE RAINFALL RUNOFF AND THE POTENTIAL FOR FLASH
FLOODING.

HENCE A FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL NOON CDT
FOR THE PORTION OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN ALONG
AND SOUTH OF A LINE FROM THE WISCONSIN DELLS TO MADISON TO
WATERFORD TO RACINE. THIS ALSO INCLUDES MADISON...KENOSHA...
MONROE AND JANESVILLE.

THE THUNDERSTORMS HAVE DEVELOPED ALONG A FRONTAL BOUNDARY
STRETCHING FROM LOW PRESSURE OVER THE CENTRAL PLAINS. THE
ATMOSPHERE IS VERY MOIST AND AS THE THUNDERSTORMS DEVELOP...THEY
WILL BE VERY EFFICIENT HEAVY RAIN PRODUCERS.

WIZ056-062-063-067>072-071700-
/O.CON.KMKX.FF.A.0001.000000T0000Z-070807T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON...
DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
721 AM CDT TUE AUG 7 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WISCONSIN...
  DANE...GREEN...IOWA...LAFAYETTE...ROCK AND SAUK. IN SOUTHEAST 
  WISCONSIN...KENOSHA...RACINE AND WALWORTH.

* UNTIL NOON CDT TODAY

* THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL IMPULSE AND NEARBY
  FRONTAL BOUNDARY WILL CONTINUE TO PRODUCE PERIODS OF RAINFALL
  THROUGH THE MORNING. THE ATMOSPHERE IS VERY MOIST AND WILL ALLOW
  ANY THUNDERSTORMS TO BE VERY EFFICIENT HEAVY RAIN PRODUCERS.
  CURRENT SOIL CONDITIONS ACROSS THE WATCH AREA ARE SATURATED IN
  MANY SPOTS DUE TO THE HEAVY RAINFALL WHICH OCCURRED LAST
  SATURDAY WHICH WAS AGGRAVATED BY THE RAINFALL WHICH OCCURRED
  OVERNIGHT. THEREFORE...ANY HEAVY RAIN THAT OCCURS WILL LIKELY
  RESULT IN RAPID RUNOFF...LEADING TO POSSIBLE FLASH FLOODING.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID AND DANGEROUS FLOODING OF
CREEKS...STREAMS...AND RIVERS ARE POSSIBLE. FLASH FLOODING IS A
VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND
BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
MBK
000 
WGUS63 KMKX 071501
FFAMKX

FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 AM CDT TUE AUG 7 2007

...THREAT FOR HEAVY RAINFALL HAS ENDED...

.ALTHOUGH SCATTERED SHOWERS WILL CONTINUE THIS MORNING...THE
THREAT OF WIDESPREAD HEAVY RAINFALL HAS ENDED. THUS THE FLASH FLOOD
WATCH THAT WAS IN EFFECT FOR THE AREA HAS BEEN CANCELED.

WIZ056-062-063-067>072-071615-
/O.CAN.KMKX.FF.A.0001.000000T0000Z-070807T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON...
DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
1001 AM CDT TUE AUG 7 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL WISCONSIN AND
SOUTHEAST WISCONSIN HAS BEEN CANCELED. ALTHOUGH SCATTERED
SHOWERS WILL CONTINUE THIS MORNING...ONLY LIGHT RAINFALL IS
EXPECTED. THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELED.

$$

FOWLE

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 6, 2:00 PM CDT, 32 minutes earlier.

Area forecast discussion, Aug 6, 2:00 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT MON AUG 6 2007

.DISCUSSION...FCST FOCUS ON HEAVY RAIN POTENTIAL TONIGHT...POSSIBLE
NEXT ROUND WEDNESDAY NIGHT.

NO QUESTION IT IS VERY MOIST OUT THERE. SATELLITE DERIVED
PRECIPITABLE WATER SHOWS A PUDDLE OF HIGH PW/S OVR IA...NRN MO AND
CNTRL/NRN IL...IN EXCESS OF 2. CONVECTION ACROSS ERN NEB MOVING
INTO THIS AND IS BEING HELPED IN PART BY A MID LEVEL S/W PROGD TO
TRACK THROUGH HERE OVERNIGHT. CURRENT TRENDS OF CONVECTION OUT
WEST APPEARS TO BE A BIT FASTER THAN THE MODELS. HAVE GONE MORE
WITH THE NAM TONIGHT AS THE GFS IS SUFFERING FEEDBACK. H8 FAR TOO
INTENSE ON THE GFS AND LIKELY IS RESULTING IN A STRONGER SFC LOW
WITH A MORE NORTHERLY AND PRODUCTIVE TRACK OF THE QPF.

CONVECTION TONIGHT SHOULD BECOME MORE FOCUSED ALONG THE FNTL BNDRY
TO THE SOUTH THIS EVENING THEN ROLL IN HERE AS THE LLJ LEANS THIS
WAY AHEAD OF THE WEAK LOW CENTER...AND THE S/W COMES ACROSS.
MODEL PW/S ARE 2 TO 2.25IN TONIGHT. MIXING RATIOS CLIMB TO 8 TO
9G/KG UP TO NEAR H7...VERY MOIST. FEEL PRETTY CONFIDENT OF ANOTHER
HVY RAIN EPISODE TONIGHT. GIVEN VERY HEAVY RAIN FROM SATURDAY
NIGHT...3 TO 5 INCHES FM ROCK UP TO SAUK COUNTY...GROUND IS SATURATED.
ACTUALLY...PHONE CALLS TODAY IN THE BARNEVELD AREA HAVE PRODUCED
SOME 9 TO 10 INCH AMOUNTS FROM SATURDAY NIGHT. THIS NEXT ROUND OF
PCPN WILL SEE FAR MORE RUNOFF THAN THE LAST EPISODE. AFTER
COORDINATION WITH ARX AND LOT...HAVE DECIDED TO PUT UP A FLASH
FLOOD WATCH FOR THE WRN AND SRN TIER OF THE CWA FROM MIDNIGHT
THROUGH 3 PM TUESDAY.

AS SYSTEM MOVES EAST ON TUESDAY...THERE IS SOME THREAT FOR
REDEVELOPMENT TUESDAY AFTN AS VRY HIGH DWPNTS WILL LINGER BEHIND
WITH POSSIBLE OLD OUTFLOW BNDRYS AS PSBL TRIGGERS. NOT TOO
CONFIDENT THAT WILL HAPPEN. IT WILL LIKELY TAKE TOO LONG FOR
THINGS TO RECOVER BEFORE DIURNAL TRENDS AND A LITTLE RETURN OF
DRIER AIR LIMIT ANY REDEVELOPMENT.

&&

.AVIATION...STATIONARY FRONT OVER NRN IL WILL SLOWLY MOVE INTO SRN
WI TNT AND TUE. VERY MOIST AND UNSTABLE AIR WILL PREVAIL OVER THE
REGION WHILE A WEAK LOW PRESSURE AREA MOVES EWD ALONG THE FRONT.
THIS WILL GENERATE A STRONG THUNDERSTORM COMPLEX...MOSTLY LIKELY
AFTER 06Z AND LASTING WELL INTO TUE MORNING AND POSSIBLY INTO EARLY
AFTERNOON. BESIDES THE TSTORMS...THE MOIST AIRMASS WILL LEAD TO
AREAS OF MVFR CIGS AND VSBYS TNT INTO TUE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM MIDNIGHT CDT TONIGHT THROUGH TUESDAY
AFTERNOON FOR WIZ056-062-063-067>072.

&&

DAVIS
Hazardous weather outlook, Aug 6, 9:34 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CDT MON AUG 6 2007

WIZ046-047-051-052-056>060-062>072-070945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
934 AM CDT MON AUG 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING IS IN EFFECT FOR THE EAST BRANCH OF THE PECATONICA
RIVER NEAR BLANCHARDVILLE IN LAFAYETTE COUNTY UNTIL THIS EVENING.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON SOUTH AND
WEST OF MADISON. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS
EVENING OVER ALL OF SOUTHERN WISCONSIN...AND THUNDERSTORMS ARE
LIKELY AFTER MIDNIGHT. NO SEVERE WEATHER IS EXPECTED...HOWEVER
THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH THE
STRONGER STORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY
NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY
NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS AND LOCALLY HEAVY
RAIN.

HEAT INDEX VALUES ARE EXPECTED TO RISE TO 95 TO 100 DEGREES
TUESDAY AND WEDNESDAY AFTERNOONS OVER PORTIONS OF SOUTHERN
WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED...BUT RAINFALL REPORTS
WOULD BE APPRECIATED.

LMZ643>646-665-070945-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
934 AM CDT MON AUG 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS EVENING AND
THUNDERSTORMS ARE LIKELY AFTER MIDNIGHT. NO SEVERE WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY
NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY
NIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS.

GEHRING
WWW.WEATHER.GOV/MKX

Nearby

Flash Flood Watches in Wisconsin, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.